Substances circulating in the Guelph area may be stronger than usual, based on:
- 3 suspect-overdose deaths in the past 4 days
- 5 suspect-overdoses reported in the past 5 days
Strong fentanyl has been indicated in the 3 deaths, but please be aware that any circulating substance may pose significant risk to your health. Please reduce your risk of overdose by using the precautions below.
If you are using alone, the National Overdose Response Service is a free and anonymous service that you can call to check in on you. Available toll-free, 24/7 at: 1-888-688-NORS (6677).
Reduce your risk of overdose
- Carry naloxone
- Never use alone*
- Start low and go slow (e.g., with any new purchase, start with 1/3 of a normal dose)
- Use the Consumption and Treatment Services Site (CTS) supervised by health professionals at Guelph’s Community Health Centre – open Monday through Sunday, 9 a.m. to 5 p.m. Last entry at 4 p.m.
*It’s important to maintain 2 metres distance to protect yourself during the COVID-19 Pandemic. Phone a friend or call the Overdose Prevention Line (1-888-853-8542) to make sure someone is available to check up on you.